# SDR DALA2024070806928

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pendulum
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION ON PENDULUM TRACK 2 I/B FLAP ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A # 618466-14. (0432955)
